International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 11, Pages 703-708
Power subgroups of Hecke groups
Department of Mathematics, Faculty of Science, Uludağ University, Bursa 16059, Turkey
Received 6 April 2000; Revised 17 October 2000
Copyright © 2001 Nıhal Yilmaz and İ. Nacı Cangül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Results in discrete group theory are applied to some Hecke groups
to determine the group theoretical structure of power subgroups.